# SDR DALA2017012600657

- Difficulty date: January 19, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 63,050 hours, 23,715 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Iced
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPERIENCED ONE ICE CRYSTAL ICING (ICI) EVENT DURING WHICH AN ENGINE EXPERIENCED AN HPT SEIZURE IN-FLIGHT.  COMPLIED WITH SECTION 1 AND 2  OF ERA 554584-14 REV ORIG.
